# SDR DALA2015101206111

- Difficulty date: May 9, 2014
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 78,885 hours, 35,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE AT BS 500 AND STR 27R.  REMOVED DAMAGE IAW SRM 53-00-01R6 STEP 3, PERFORMED OPEN HOLE NDT IAW NDTM 57-00-01, PART 6. NO DEFECTS NOTED QC 1993 INSTALLED TEMP FASTENER, REPEAT INSPECTION AT 1,000 CYCLES, TERMINATES AT 3,000 CYCLES IAW TABLE II, SRM 53-00-01, PG 207.  INSPECTED AREA IAW SRM 53.  NO FURTHER DAMAGE NOTED. OK TO CONTINUE.
